REAL

Existence and continuous dependence of mild solutions for fractional abstract differential equations with infinite delay

Ye, Haiping and Liu, Jiao and Gao, Jianming (2012) Existence and continuous dependence of mild solutions for fractional abstract differential equations with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (56). pp. 1-20. ISSN 1417-3875

[img]
Preview
Text
p1581.pdf

Download (171kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:23
Last Modified: 21 Mar 2015 10:23
URI: http://real.mtak.hu/id/eprint/22678

Actions (login required)

Edit Item Edit Item